Restless Legs Abating after Estradiol Rx Expired

I ran out of my Estradiol 1 mg prescripion about two weeks ago. Made appointment with new doctor for last week in January. Guess what? My restless legs have disappeared! After suffering for two solid years of agonizing discomfort. I never suspected that it might have anything connection to my HRT (hormone replacement therapy) prescription! After realizing that I was sleeping through the night quite comfortably, and not having the agonizing leg cramps, burning, pulling and discomfort of the RLS, I looked up Estradiol to see if there was an information about RLS and Estradiol. Look it up. Feeling better, now & hoping it will continue.

13 Replies

oldestnewest
  • Great news. Happy new life.!😴😄

  • I will check in with you all to see if the RLS stays away.

  • Not a great solution for the blokes!!!!

    Glad you are getting relief.

  • Or the older women 🤣

  • Sounds brilliant Long may it continue! Interesting that I tried to get my HRT tablets today but according to the pharmacy, my particular one has been discontinued so I may be joining you soon and finding out if Oestrogen is the problem. Not looking forward to the menopause symptoms kicking in though, but if if means no more jumpy legs-Bring it on.

  • I used to take HRT pills when going through the menopause for 10 years, had RLS before that. Had to stop the pills as they said 10 years was long enough to be taking them. Well, if i had KNOWN that after stopping the pills you still got menopause symptoms, as in really bad hot flushes etc, i wouldnt have bothered to start the HRT in the first place. I take tramadol at the moment to help with my RLS, and they give hot flushes.

  • That is so true. I took HR T for years thinkingwhen I stopped taking it the symptoms would have disappeared. How wrong could I have been. It just holds it off for a while.

  • I am lucky that I am still a spring chick and don't need HRT, (plus being a man helps :) ). Don't know is this is much good but it might help:

    healthspan.co.uk/menopause-...

    Take care.

  • Thanks for that Raffs. Already take the vitamins ( D & B12 ) but will get hold of some herbs ( black cohosh, agnus casta) and eat more salmon.

    jools

  • From things I have read estrogen overload, called estrogen dominance, can cause many problems. I advise reading "What Your Doctor May NOT Tell You About Menopause," by Dr. John R. Lee. It goes into the practice of many doctors prescribing estrogen (the way we spell it here in the US), when in actuality it is progesterone production in the body that slows way down starting in one's mid-thirties. Progesterone and estrogen need to be in balance. Progesterone has a great affect on one's sleep; anxiety; stress; it stimulates the Gaba receptors - I am taking this from Dr. Sara Gottfried's book "The Hormone Cure."

    I myself am now using Bio-identical Progesterone cream, which is really , really helpful. I wish I had started using it years ago! (I am now 65 and have suffered with hot flashes and sleep issues for quite some time.) I, now, would not be without it, it has helped that much. Tho I do take another supplement that Dr. Gottfried recommends also.)

    I see on Amazon UK that Bio-identical progesterone cream is not available, tho bio-identical pregnenolone is(the 2nd precursor to all of the hormones in the Adrenal Cascade - the first being cholesterol - yes, cholesterol! Look it up.) Here in the states, bio-identical Progesterone Cream has been available since the 1970's. France, according to Dr. Lee, has had it available for some time. Bio-identical means that it is the closest to what your body manufactures, instead of copyrighted mixtures that are not and often cause problems.

    So, I am not surprised by your reaction to not taking the estrogen. Dr. Lee has examples of the problems it causes.

  • Progesterone helps both males and females in males controls prostate! shrinks it back without all the nasty side effects from Med .co's concoctions!

    Many females are E dominant why get PMT for one

    The E to steer clear of is the Eythine E most potent but most problematic as so synthetic but it's cheap for med co to churn out

  • Perhaps it is why so many women seem to have RLS (at least primary RLS) become more problematic as they age. That is what happened to me.

  • what a blessing, may it continue and stay away

You may also like...